# SDR UIEA2013010200002

- Difficulty date: January 2, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,887 hours, 17,974 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Intermittent
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV ILLUMINATED INTERMITTENTLY DURING ALL PHASES OF FLIGHT.    R & R LT ENGINE HPSOV IAW AMM 36-11-07, SYS BITE, LEAK CHECKED GOOD.
